# SDR SWAA2025012277909

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT FWD GALLEY AREA 2024-766858<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 38 REV.A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 38 REV.A SEE INDIVIDUAL SIGN OFF BELOW.
